# SDR DALA2025120108772

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N568DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0024
- Aircraft time: 23,636 hours, 2,796 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Strut
- Condition: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EM/EO TASK - REF WC 5353-01030-01, FOUND UPPER STRUT P/N V0008102100000 (QTY 02 EA) AND LWR STRUT P/N V0008102100200 (QTY 02 EA) NOT AVAILABLE INSIDE KIT 35-5353-01030AA1. JOB ACCOMPLISHED AS PER VA 99432 REV A AND ER/A 630754-14AD REV ORIGINAL.JOB COMPLETED BY 2461788. (LP# 1324444)
